# SDR IPXA2016100308905

- Difficulty date: October 3, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 61,224 hours, 12,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.   REPLACED THE DRIVE CABLE AND SUPPORT ASSEMBLY.  OPS OK. IAW MM 52-11-09-000-801.
